# SDR ABXA9900436

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8716A
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545
- Condition: Cracked
- Location: Ws 660
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AFT END CRACKED AT XFS 660.0.  REPAIRED IAW DWG K0 5056.
